MAUDE Adverse Event Report: ORTHOPEDIATRICS, CORP 5.5/6.0 POLYAXIAL PEDICLE SCREW 6.0MM X 45MM

ORTHOPEDIATRICS, CORP 5.5/6.0 POLYAXIAL PEDICLE SCREW 6.0MM X 45MM
Catalog Number 00-1300-2645
Medical Device Problem Code Fracture (1260)
Health Effect - Clinical Code Insufficient Information (4580)
Date of Event 10/22/2024
Type of Reportable Event Malfunction
Event or Problem Description
Broken pedicle screw were located at the lowest instrumented level l1.

Brand Name
5.5/6.0 POLYAXIAL PEDICLE SCREW 6.0MM X 45MM
Common Device Name
5.5/6.0 POLYAXIAL PEDICLE SCREW 6.0MM X 45MM
Manufacturer (Section D)
ORTHOPEDIATRICS, CORP
2850 frontier drive
warsaw IN
Manufacturer (Section G)
ORTHOPEDIATRICS, CORP
2850 frontier drive
warsaw IN
Manufacturer Contact
james gunnels
2850 frontier drive
warsaw, IN 
MDR Report Key20765596
Report Number3006460162-2024-00076
Device Sequence Number8561329
Product Code NKB
UDI-Device Identifier00841132101322
UDI-Public00841132101322
Combination Product (Y/N)N
Initial Reporter StateMO
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2024
Device Explanted Year2024
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 11/22/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Catalogue Number00-1300-2645
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/24/2024
Initial Report FDA Received Date11/22/2024
Was Device Evaluated by Manufacturer? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Patient Age17 YR
Patient SexMale